# SDR IPXA09855789

- Difficulty date: March 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-W3-07, LT AILERON UPPER SKIN REPAIR AT STA XA 581 DOES NOT CORRELATE TO A CURRENT SRM.  REPAIRED PER DC8 SRM 57-2-1 FIG 2-Y.
